MathSciNet Relay Station
MathSciNet bibliographic data
MR252226 02.70
Pour-El, Marian Boykan; Kripke, Saul Deduction-preserving "recursive isomorphisms'' between theories. Fund. Math. 61 1967 141–163.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement